MAUDE Adverse Event Report: COVIDIEN DOBBHOFF 8FR;43IN W/STYLTY SI; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN DOBBHOFF 8FR;43IN W/STYLTY SI; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884710859E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported that there was a leaking from the base of the enfit connection port.
 
Additional Manufacturer Narrative
Update product code.

Brand Name
DOBBHOFF 8FR;43IN W/STYLTY SI
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9125071
Report Number9612030-2019-02291
Device Sequence Number2459442
Product Code KNT
UDI-Device Identifier10884521582880
UDI-Public10884521582880
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8884710859E
Device Catalogue Number8884710859E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/19/2019
Supplement Date Received by Manufacturer09/19/2019
Initial Report FDA Received Date09/26/2019
Supplement Report FDA Received Date09/26/2019
Patient Sequence Number1